# SDR 05FDEA00301

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AJC7238503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK COMPT - AFT PRESSURE BULKHEAD CORRODED 16 INCHES BELOW CABIN   FLOOR LBL 62, IMMEDIATELY BELOW FUEL LINE FEED THROUGH.  WASTE TANK COMPT - AFT PRESSURE BULKHEAD BELOW CABIN FLOOR LBL 62, IMMEDIATELY BELOW FUEL LINE FEED THROUGH CORRODED PANEL REMOVED AS PER SRM 51-35-01 VOL II & SRM 51-33-01 VOL II.  FABRICATED PANEL AS PER DRAWING AJC7238 AND INSTALLED AS PER SRM 51-35-01 VOL II & SRM 51-33-01 VOL II.
